# SDR DL72S960501

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, FOUND 1.25 INCH CRACK AT NR 7 SLAT I/B TRACK BOX INBD ANGLE.  REPAIRED PER MM 57-20-21.
